# SDR 2002FA0000228

- Difficulty date: February 10, 2002
- Submitted: February 22, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C43375
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED THE MFG. RECOMMENDED 2 PSI CELL TEST IAW MANUAL. DOM APRIL 1982.
